# SDR SWIA2020041750139

- Difficulty date: March 11, 2020
- Submitted: April 17, 2020
- Operation: Air carrier
- Aircraft: N980SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7955
- Aircraft time: 40,498 hours, 34,189 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FS364.00 RH STOP FITTING AT STGR 26RH ON SURROUND IS CHAFFED (MARKED)    (C-CHECK) RO 4/16/2020   REMOVED CHAFED AVIONICS DOOR FWD R/H STOP FITTING AND INSTALLED NEW STOP FITTING PN# 601R38343-1 ASSY REF BOMBARDIER DWG, NO ALLOWABLE DAMAGE IS STATED IN SRM,REF CRJ-200 SRM. COMPLIED WITH TASK CARD.
